MathSciNet Relay Station
MathSciNet bibliographic data
MR592713 (82a:73018) 73E05 (49B22)
Anzellotti, Gabriele; Giaquinta, Mariano Existence of the displacement field for an elastoplastic body subject to Hencky's law and von Mises yield condition. Manuscripta Math. 32 (1980), no. 1-2, 101–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement